# SDR YENA201712181008

- Difficulty date: December 18, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 42,054 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390003
- Part serial: 01041915
- Condition: Failed
- Location: Recirculation
- Part time: 51,966 hours, 18,692 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO AN ELECTRICAL ODOR WAS NOTICED IN THE COCKPIT AND CABIN.  NO ECAM MESSAGES OR TRIPPED CIRCUIT BREAKERS WERE NOTED. QRH WAS USED AND ODOR DISSAPTED AFTER BLOWER EXTRACTFANS SELECTED OFF.   R & R THE LT RECIRCULATION FAN  15HG IAW AMM 21-21-51.  OPS CHECKED GOOD. NO DEFECTS NOTED.
